English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8707072      Online Users : 247
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58808

    Title: Unoriented Laplacian maximizing graphs are degree maximal
    Authors: 譚必信;Tam, Bit-shun;Fan, Yi-zheng;Zhou, Jun
    Contributors: 淡江大學數學學系
    Keywords: unoriented Laplacian matrix;spectral radius;perron vector;maximizing;maximal graph;threshold graph;degree sequence;vicinal pre-order
    Date: 2008-08
    Issue Date: 2011-10-01 21:12:44 (UTC+8)
    Publisher: Philadelphia: Elsevier Inc.
    Abstract: A connected graph is said to be unoriented Laplacian maximizing if the spectral radius of its unoriented Laplacian matrix attains the maximum among all connected graphs with the same number of vertices and the same number of edges. A graph is said to be threshold (maximal) if its degree sequence is not majorized by the degree sequence of any other graph (and, in addition, the graph is connected). It is proved that an unoriented Laplacian maximizing graph is maximal and also that there are precisely two unoriented Laplacian maximizing graphs of a given order and with nullity 3. Our treatment depends on the following known characterization: a graph G is threshold (maximal) if and only if for every pair of vertices it, v of G, the sets N(u) \ {v}, N(v) \ {u}, where N(u) denotes the neighbor set of u in G, are comparable with respect to the inclusion relation (and, in addition, the graph is connected). A conjecture about graphs that maximize the unoriented Laplacian matrix among all graphs with the same number of vertices and the same number of edges is also posed. (C) 2008 Elsevier Inc. All rights reserved.
    Relation: Linear Algebra and its Applications 429(4), pp.735-758
    DOI: 10.1016/j.laa.2008.04.002
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback